Entanglement monotones

Vidal, G (2000) Entanglement monotones. Journal of Modern Optics, 47 2-3: 355-376. doi:10.1080/09500340008244048


Author Vidal, G
Title Entanglement monotones
Journal name Journal of Modern Optics   Check publisher's open access policy
ISSN 0950-0340
Publication date 2000-02-01
Sub-type Article (original research)
DOI 10.1080/09500340008244048
Open Access Status Not yet assessed
Volume 47
Issue 2-3
Start page 355
End page 376
Total pages 22
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 456 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 491 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 05:24:41 EST by System User